# SDR DALA2019091205280

- Difficulty date: September 11, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 46,790 hours, 24,392 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRUCTURE SUPPORT AFT TI-ANGLE LOCATED AT FR 42 R/SIDE IN MAIN WHEEL WELL (1 EA) (AD 19-08-07), REQUIRED PRIOR TO FURTHER FLIGHT ). REPLACED STRUCTURE SUPPORT AFT TI-ANGLE LOCATED AT FR42 RT SIDE IN MAIN WHEEL WELL (1E/A) AS PER CARD #5353-01006-03.
